MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22949
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018 the receiver initialized without a manual restart.No additional event or patient information is available.No product or data were provided for evaluation.The confirmation of the complaint is undetermined.A root cause could not be determined.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Dexcom was made aware on (b)(6) 2018 that on (b)(6) 2018 the receiver initialized without a manual restart.No additional event or patient information is available.No data was provided for evaluation.The receiver was returned for evaluation.External visual inspection was performed and passed.A receiver charge and boot was performed and failed due to perpetual rebooting.The receiver case was opened, and the ui pcba board was detached from the receiver.A log review was unable to be performed.A functional test could not be performed.Confirmation of the complaint was undetermined.The probable cause could not be determined.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key7211121
Report Number3004753838-2018-008005
Device Sequence Number1158431
Product Code PQF
UDI-Device Identifier30386270000324
UDI-Public30386270000324
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22949
Device Catalogue NumberSTR-SD-001
Device Lot Number5231217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2018
Initial Date Received by Manufacturer 01/01/2018
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR